Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Rash after Reyataz 2
Mar 13, 2006

Dr. Henry thank you for your prompt reply!

The rash is changing, on any given part of my body it goes from red dots to spots to joining together as blotches. After it turns to blotches it seems to be fading away (after about 3 days for any given part). The monster seems to have devoured my upper chest and neck, where it has evolved to look like a sunburn. Now it is is working on my very-bright red stomach and back, which itch a lot. I'm using topical creams and the Atarax which is keeping me from itching.

This is my first cocktail and I haven't changed any other meds, so I guess I'll just bear this one out as it seems to be resolving if slowly?

thanks again for your responses.

Response from Dr. Henry

I would generally treat through a rash such as you describe though I would want to actually see it and check the patient out directly particularly if there is further development of other symptoms or involvement of mouth, eyes or other mucousal regions. KH



Previous
NUMBNESS AND SORENESS IN HANDS A RESULT OF HGH?
Next
Vains, Vains and Concern

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement